Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AVERY16

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AVERY16

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    NJ

Recent Profile Visitors

1028 profile views
  1. I have been on accutane for 4 months. I was working outside for about eight hours yesterday in the sun. I did not have sun block on and now Im very concerned. I woke up this morning with my forehead covered in blisters and some on my face as well. I really need advice! Thanks everyone
  2. Hey Everyone, I was on accutane (generic forms--sotret,claravis, etc) two times now. I am 24, male. I have noticed siginificant improvement but I still break out pretty consistently now. I was wondering if anyone has been on accutane more than two times and if they stayed clear after that third course. Thanks!
  3. Hey everyone, Not sure if this is in the right forum, but I am a 24 yr old male and have had these brown marks for a LONG time and don't know how to get rid of them, they are really bothersome. Any help on products that work would be greatly appreciated! Thanks again everyone!
  4. yeah I know. Everyone here takes good care of their skin, more so than other people. It sucks that we have to suffer and have people tell us things we already know. Thanks for the reply bro and good luck to you also, I just graduated college so I know you will not have a problem.
  5. I really have no idea what to do anymore. My acne never seems to stop, and if I shave it gets ten times worse. I have been accutane(generic) twice, just finishing my second course in February. I was all clear and the past few months have been awful. I don't go out if I don't have to and I feel trapped because I don't know what I should do next. Thanks for reading.
  6. Honestly, I think you are beautiful! I would not worry about anything because you are very attractive. I would date you!
  7. Hey bro, I know it is depressing. Especially when you have friends with no acne at all. You have to just know that you are not alone, everyone on these boards feels the same way. Acne does not define who you are and if people ever say anything to you, ignore them. Just be yourself, acne just happens to the best of us. Don't look in the mirror every second of your life, go out and live life. People will like you for you not because of acne on your face, just relax even though its hard and y
  8. Hey, I know about the dry lips but I am on my second month and there is a red line right below my bottom lip...I think it might be irritation but it is very annoying. Any advice? Neosporin, maybe? Thanks everyone!
  9. Has anyone taken this once a day? I thought it is usually twice a day? Thanks guys!
  10. Yeah I get that, so she said I could choose between Amnesteem or Claravis.....Any suggestions out there?? Thanks for the replies!
  11. My pharmacy told me that Accutane, sotret, amnesteem have all been taken off the market. yet she said I could get claravis, isnt that the same? Please let me know...im so confused..
  12. I am starting 20mg accutane this week..is that a significant dose to actually see results?
  13. cystic before but now its mild to moderate and no topicals work...literally tried everything. I went today she put me on 20mg...ill see how that works..
  14. Hey, I was on Sotret for 5 months and my acne cleared up but has been back for several months. Given my acne is not as bad as it once was but it is still driving me crazy. I get tons of white heads and pimples. I was thinking about asking my derm to let me go accutane again. I have tried everything out there and nothing works, the only thing that did was sotret. Do you think that my derm will put me on it again? I don't know what the protocol is with going on accutane again. Thanks for the ad
  15. Thanks! I appreciate it!!
×